JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 5, Article 129
Reverses of the Triangle Inequality in Banach Spaces

    Authors: Sever S. Dragomir,  
    Keywords: Reverse triangle inequality, Hilbert spaces, Banach spaces, Bochner integral.  
    Date Received: 18/04/05  
    Date Accepted: 05/07/05  
    Subject Codes:

Primary 46B05, 46C05; Secondary 26D15, 2

    Editors: Bertram Mond,  

Recent reverses for the discrete generalised triangle inequality and its continuous version for vector-valued integrals in Banach spaces are surveyed. New results are also obtained. Particular instances of interest in Hilbert spaces and for complex numbers and functions are pointed out as well.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login